# SDR ABXA9701156

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FILLET PANEL SHIM ON LONGERON 35L AT STA 760 IN FWD KEEL BEAM AREA AND LONGERON 35R AT STA 760.  FABRICATED DOUBLER AND FILLER AND REPAIRED IAW DC8 SRM 51-1-8.
